MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-16 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH MIC-KEY* G-16 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 98432
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for aa6078r02 was reviewed and the product was produced according to product specifications.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Reported available, not yet received.
 
Event or Problem Description
It was reported that during a radiologically inserted percutaneous gastrostomy procedure, the serial dilator from the kit would not release from the peel away sheath.Only the central portion with the white cap could be removed, and the rest of the dilator remained within the peel away sheath.The peel away sheath and the dilator were removed over the wire and a second kit opened so a replacement dilator / peel away sheath could be used.The procedure was completed successfully.On examination of the faulty dilator, the tapered grey end between the white tip and the red dilator was missing.The hospital is not sure if the piece was retained in the patient's stomach, or was stuck in the serial dilator.The patient has suffered no ill effects and does not require any follow up, and has been discharged from the hospital.The doctor does not believe the piece was retained in the patient.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 21 apr 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Additional Manufacturer Narrative
One used sample was received for evaluation.No other components from the kit were returned.The dilator components were visually examined.The peel away sheath had damage in multiple areas along the perforation in the sheath.However, the sheath did not tear completely.The 12 french tube was not returned with the sample.The white tip of the dilator was intact with the cannula.The reported event was confirmed, with unknown root cause.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6366478
Report Number9611594-2017-00034
Device Sequence Number41691
Product Code KGC
UDI-Device Identifier10680651984323
UDI-Public10680651984323
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2017
Device Model Number98432
Device Catalogue Number991098432
Device Lot NumberAA6078R02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/13/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date04/28/2017
06/21/2017
Patient Sequence Number1
Patient Age63 YR